# SDR AALA201901229008

- Difficulty date: January 17, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 15,421 hours, 5,985 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE PRESSURE LOW. SERVICED R2 DOOR DAMPER IAW AMM 52-10-00.  OK FOR SERVICE.
